thumbnail

An application of queuing theory to waterfowl migration

By:
, ,
Edited by:
A.E. Rizzoli, A.J. Jakeman

Links

  • The Publications Warehouse does not have links to digital versions of this publication at this time

Abstract

Abstract has not been submitted

Additional Publication Details

Publication type:
Book chapter
Publication Subtype:
Book Chapter
Title:
An application of queuing theory to waterfowl migration
Volume
2
Year Published:
2002
Language:
English
Description:
251-256
Larger Work Type:
Report
Larger Work Subtype:
Other Report
First page:
251
Last page:
256
Number of Pages:
6